# SDR VNW2002F00001

- Difficulty date: May 28, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N431R
- Make and model: Beech 100BEECH
- Aircraft serial: B71
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 25244405
- Part serial: A7112
- Condition: Failed
- Location: Rt Engine
- Part time: 2,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE WAS SHUTDOWN IN FLIGHT.  DUE TO INTERNAL FAILURE IN THE FUEL CONTROL UNIT (FCU).  FAILURE RESULTING IN A POSSIBLE ENGINE RUN AWAY  CONDITION.  FLIGHT WAS DEVERTED TO AN ALTERNATE AIRPORT AND AN UNEVENTFUL LANDING WAS MADE.
